# SDR SIMA20180815001

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 32,860 hours, 28,326 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Unsecure
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ICE TEST, CABIN DEPRESSURIZED. EMERGENCY DECLARED.   PERFORMED A PRESSURIZATION CONTROL SYS TEST WITH CREW,  OPERATED NORMALLY.  NO DEFECTS NOTED. NR 2 ENGINE ANTI-ICE VALVE WOULD NOT OPEN DURING TEST. NO ASSOCIATED EICAS MESSAGES DISPLAYED.    FOUND NO CORRELATED CMC MESSAGE. FOUND V-BAND CLAMPS SECURE, BUT ADJUSTABLE CLAMPS FOR BOTH DUCTS WERE LOOSE AND DUCT WAS NOT SECURED ON EITHER SIDE.  SECURED THE ADJUSTABLE CLAMPS IAW IAW AMM 30-21-01-400-801-A.  PERFORMED THREE GOOD OPS CHECKS IAW AMM 30-00-00-700-802-A/500.
